Alert archive / Indiana / Snow Advisories in 2007

Snow Advisory 4, NWS Indianapolis, IN

December 4, 200728 counties in Indiana

NWS Indianapolis, IN issued this snow advisory at Dec 4, 2007, 11:03 AM EST for 28 counties in Indiana. It took effect at Dec 4, 2007, 10:00 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2007, 11:03 AM EST (16:03 UTC)
In effect from
Dec 4, 2007, 10:00 PM EST
Expired
Dec 5, 2007, 11:35 AM EST
In force
14 hr
Issued by
NWS Indianapolis, IN
All 28 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jennings County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 20 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-12-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-12-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KIND 041603
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1103 AM EST TUE DEC 4 2007

...SNOW ADVISORY HAS BEEN ISSUED FOR LATE TUESDAY EVENING THROUGH
WEDNESDAY...


INZ021-028>031-035>049-054>057-063>065-072-042300-
/O.NEW.KIND.SN.Y.0004.071205T0300Z-071205T2300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
BROWN-BARTHOLOMEW-DECATUR-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...
COLUMBUS
1103 AM EST TUE DEC 4 2007

...SNOW ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST
WEDNESDAY. 

SNOW IS EXPECTED TO BEING LATE THIS EVENING...AND CONTINUE THROUGH
WEDNESDAY. AT THIS POINT...THE HEAVIEST SNOW IS EXPECTED TO FALL
FROM ABOUT 300 AM EST WEDNESDAY UNTIL ABOUT THE NOON HOUR.
PRESENT INDICATIONS SUGGEST THAT 3 TO LOCALLY 5 INCHES OF
ACCUMULATION IS EXPECTED IN THE LAFAYETTE...KOKOMO...AND MUNCIE
AREAS...2 TO LOCALLY 4 INCHES IN THE CRAWFORDSVILLE AND
INDIANAPOLIS AREAS...AND 1 TO 2 INCHES IN THE COLUMBUS AREA.

IN ADDITION...WINDS OUT OF THE NORTH MAY INCREASE ENOUGH BY
WEDNESDAY AFTERNOON TO CAUSE SOME BLOWING AND DRIFTING OF THE SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JAS
6 follow-up statements
000 
WWUS43 KIND 041639 CCA
WSWIND

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1103 AM EST TUE DEC 4 2007

...SNOW ADVISORY HAS BEEN ISSUED FOR LATE TUESDAY EVENING THROUGH
WEDNESDAY...


INZ021-028>031-035>049-054>057-063>065-072-042300-
/O.NEW.KIND.SN.Y.0004.071205T0300Z-071205T2300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
BROWN-BARTHOLOMEW-DECATUR-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...
COLUMBUS
1103 AM EST TUE DEC 4 2007

...SNOW ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST
WEDNESDAY. 

SNOW IS EXPECTED TO BEGIN LATE THIS EVENING...AND CONTINUE THROUGH
WEDNESDAY. AT THIS POINT...THE HEAVIEST SNOW IS EXPECTED TO FALL
FROM ABOUT 300 AM EST WEDNESDAY UNTIL ABOUT THE NOON HOUR.
PRESENT INDICATIONS SUGGEST THAT 3 TO LOCALLY 5 INCHES OF
ACCUMULATION IS EXPECTED IN THE LAFAYETTE...KOKOMO...AND MUNCIE
AREAS...2 TO LOCALLY 4 INCHES IN THE CRAWFORDSVILLE AND
INDIANAPOLIS AREAS...AND 1 TO 2 INCHES IN THE COLUMBUS AREA.

IN ADDITION...WINDS OUT OF THE NORTH MAY INCREASE ENOUGH BY
WEDNESDAY AFTERNOON TO CAUSE SOME BLOWING AND DRIFTING OF THE SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JAS

...CORRECTED FOR TYPO IN THIRD PARAGRAPH...
000 
WWUS43 KIND 041957
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EST TUE DEC 4 2007

...SNOW ADVISORY REMAINS IN EFFECT...

INZ021-028>031-035>049-054>057-063>065-072-050400-
/O.CON.KIND.SN.Y.0004.071205T0300Z-071205T2300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
BROWN-BARTHOLOMEW-DECATUR-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...
COLUMBUS
257 PM EST TUE DEC 4 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
6 PM EST WEDNESDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM
EST WEDNESDAY. 

SNOW IS EXPECTED TO BEGIN LATE THIS EVENING...AND CONTINUE
THROUGH WEDNESDAY. AT THIS POINT...THE HEAVIEST SNOW IS EXPECTED
TO FALL FROM ABOUT 300 AM EST WEDNESDAY UNTIL ABOUT THE NOON
HOUR. PRESENT INDICATIONS SUGGEST THAT 3 TO LOCALLY 5 INCHES OF
ACCUMULATION IS EXPECTED IN THE LAFAYETTE...KOKOMO...AND MUNCIE
AREAS...2 TO LOCALLY 4 INCHES IN THE CRAWFORDSVILLE AND
INDIANAPOLIS AREAS...AND 1 TO 2 INCHES IN THE COLUMBUS AREA.

IN ADDITION...WINDS OUT OF THE NORTH MAY INCREASE ENOUGH BY
WEDNESDAY AFTERNOON TO CAUSE SOME BLOWING AND DRIFTING OF THE
SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JAS
000 
WWUS43 KIND 050258
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
958 PM EST TUE DEC 4 2007

...SNOW ADVISORY REMAINS IN EFFECT...

INZ021-028>031-035>049-054>057-063>065-072-051100-
/O.CON.KIND.SN.Y.0004.071205T0300Z-071205T2300Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
BROWN-BARTHOLOMEW-DECATUR-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...
COLUMBUS
958 PM EST TUE DEC 4 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST WEDNESDAY...

SNOW WILL DEVELOP ACROSS THE AREA OVERNIGHT...AND CONTINUE THROUGH
MIDDAY WEDNESDAY. PRESENT INDICATIONS SUGGEST THAT 3 TO LOCALLY 5
INCHES OF ACCUMULATION IS POSSIBLE IN THE LAFAYETTE...KOKOMO...AND MUNCIE
AREAS...2 TO LOCALLY 4 INCHES IN THE CRAWFORDSVILLE AND
INDIANAPOLIS AREAS...AND 1 TO 2 INCHES IN THE COLUMBUS AREA.

IN ADDITION...WINDS OUT OF THE NORTH MAY INCREASE ENOUGH BY
WEDNESDAY AFTERNOON TO CAUSE SOME BLOWING AND DRIFTING OF THE
SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KIND 050900
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
400 AM EST WED DEC 5 2007

...SNOW ADVISORY REMAINS IN EFFECT...

INZ021-028>031-035>049-054>057-063>065-072-051700-
/O.EXT.KIND.SN.Y.0004.000000T0000Z-071205T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
BROWN-BARTHOLOMEW-DECATUR-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...
COLUMBUS
400 AM EST WED DEC 5 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL NOON EST TODAY. SNOW WILL
CONTINUE THIS MORNING...AND IS EXPECTED TO BE HEAVIEST IN THE
EARLY MORNING HOURS BEFORE TAPERING OFF TO FLURRIES BY MID MORNING
AND ENDING BY NOON.

ADDITIONAL ACCUMULATIONS THIS MORNING WILL GENERALLY BE IN THE ONE
TO TWO INCH RANGE...FOR STORM TOTAL ACCUMULATIONS OF 2 TO 4 INCHES
ACROSS CENTRAL INDIANA. LIGHTEST AMOUNTS WILL BE SOUTH OF THE
INDIANAPOLIS METRO AREA WITH THE HEAVIEST AMOUNTS NORTH OF THE CITY.

IN ADDITION...WINDS OUT OF THE NORTH MAY INCREASE ENOUGH BY
WEDNESDAY AFTERNOON TO CAUSE SOME BLOWING AND DRIFTING OF THE
SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JOHNSON
000 
WWUS43 KIND 051509
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1009 AM EST WED DEC 5 2007

...SNOW ADVISORY REMAINS IN EFFECT FOR EASTERN INDIANA...

INZ021-028>030-035-036-043>046-054-063-064-072-051615-
/O.CAN.KIND.SN.Y.0004.000000T0000Z-071205T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-VERMILLION-
PARKE-PUTNAM-HENDRICKS-MORGAN-BROWN-BARTHOLOMEW-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...
CRAWFORDSVILLE...COLUMBUS
1009 AM EST WED DEC 5 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
SNOW ADVISORY. 

SNOWFALL HAS LESSENED ACROSS SOUTHERN AND WESTERN INDIANA ENOUGH
TO END THE ADVISORY. ONLY FLURRIES ARE EXPECTED FOR THE REMAINDER
OF THE DAY.

$$

INZ031-037>042-047>049-055>057-065-051700-
/O.CON.KIND.SN.Y.0004.000000T0000Z-071205T1700Z/
HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-
HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-DECATUR-
INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE...
INDIANAPOLIS...SHELBYVILLE
1009 AM EST WED DEC 5 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

ADDITIONAL ACCUMULATIONS LATE THIS MORNING OF AROUND AN INCH ARE
POSSIBLE...FOR STORM TOTAL ACCUMULATIONS OF 2 TO 4 INCHES ACROSS
CENTRAL INDIANA.

IN ADDITION...WINDS OF 20 MPH WITH GUSTS UP TO 30 MPH OUT OF THE
NORTHEAST AND SHIFTING TO THE NORTH MAY CAUSE SOME BLOWING AND
DRIFTING OF THE SNOW.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KIND 051635
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1135 AM EST WED DEC 5 2007

...SNOW ADVISORY IS CANCELLED...

.THE CLIPPER SYSTEM THAT BROUGHT WIDESPREAD TWO TO FOUR INCHES OF
SNOW ACROSS CENTRAL INDIANA HAS MOVED EAST OF THE AREA AND TAKEN
ACCUMULATING SNOWFALL WITH IT. WIND GUSTS TO 30 MPH MAY CONTINUE TO
BE SEEN THROUGH MID AFTERNOON AS THE SYSTEM MOVES FURTHER AWAY.

INZ031-037>042-047>049-055>057-065-051745-
/O.CAN.KIND.SN.Y.0004.000000T0000Z-071205T1700Z/
HOWARD-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-
HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-DECATUR-
INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE...
INDIANAPOLIS...SHELBYVILLE
1135 AM EST WED DEC 5 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
SNOW ADVISORY. 

SNOWFALL HAS TAPERED TO FLURRIES ACROSS CENTRAL INDIANA. NO
ADDITIONAL ACCUMULATION IS EXPECTED.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this snow advisory went out at Dec 4, 10:35 AM EST, 28 minutes earlier.

Area forecast discussion, Dec 4, 10:35 AM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1035 AM EST TUE DEC 4 2007

.UPDATE...AFTER DOING A QUICK LOOK AT SOME OF THE NEW GUIDANCE...WL
BE ISSUING A SNOW ADVISORY ALONG AND NE OF A VERMILLION-JENNINGS
COUNTY LINE FOR THE 050300Z-052300Z TIME PD. WL BE BOOSTING UP THE
PREVIOUS TOTALS A BIT FOR NOW...BUT A QUICK LOOK AT PROGGED P-WAT
VALUES ADVECTING INTO THE SYS SUGGEST LOCALLY A MAX STORM TOTAL OF
4-5 INCHES PSBL OVR THE NE ZONES.

&&

.AVIATION...

QUIET WX AND VFR CONDITIONS THROUGH THE FIRST HALF OF THE PERIOD.
MID AND HIGH CLOUDS WILL CONTINUE TO STREAM ACROSS INDIANA TODAY
AHEAD OF A CLIPPER SYSTEM IN THE NORTHERN PLAINS. THIS SYSTEM WILL
DIVE QUICKLY SOUTHEAST THIS AFTERNOON AND LIGHT SNOW SHOULD REACH
LAF BY 02Z THIS EVENING AND 03Z AT IND. INITIALLY IT WILL BE
LIGHT BUT PICK UP A BIT IN INTENSITY BY 04Z AT LAF AND 07Z AT IND.
MVFR CONDITIONS ARE EXPECTED EARLY ON BUT BECOMING IFR IN REDUCED
VSBY DURING THE HEAVIER SNOW. AT BMG AND HUF SOME WARM AIR
INITIALLY MAY ALLOW PRECIP TO START OUT AS A RAIN SNOW MIX BUT
COLDER AIR ARRIVING BY 09-10Z WILL CHANGE TO ALL SNOW. VFR
CONDITIONS AT THOSE TWO SITES WILL FALL TO MVFR AFTER CHANGEOVER
TO SNOW.

&&

.PREV DISCUSSION... /ISSUED 300 AM EST TUE DEC 4 2007/

DISCUSSION...
MAIN PROBLEM WILL BE THE AMOUNT...TYPE AND TIMING OF PRECIPITATION
TONIGHT. FORECAST STARTS OUT WITH HIGH PRESSURE OVER AREA. FLOW FROM
THE NW WILL NOT ALLOW TEMPS TO INCREASE MUCH. 850 MB TEMPS STAY
ABOUT THE SAME FROM 12Z TO 00Z. TNGT LOW PRESSURE MOVES INTO IL. NAM
IS MUCH STRONGER THEN OTHER MODELS. IT HAS BEEN MUCH STRONGER WITH
THIS SYSTMS OVER PAST SEVERAL RUNS. OUTSIDE OF AMOUNTS THEY ARE
CONSISTANT WITH THE TIMING WITH A CHC DURING THE EVENING THEN AROUND
MIDNIGHT INCREASING POPS TO CAT CNTRL AND N CHC S. PRECIP WATER
AROUND .5 INCH. GFS FCSTD SOUNDING KEEPS LOWEST LEVELS ABOVE
FREEZING TONIGHT. THIS WILL GIVE A CHANCE OF RAIN OR SNOW. THE OTHER
LOCATIONS REMAIN BLO FRZG SO WILL JUST GO SNOW. OMEGA VALUES TNGT
INCREASE TO PLUS 5. THERE IS SOME FRONTALGEN. SNOW AMOUNTS BY SR WED
WILL BE AROUND 2 INCH N AND 1-2 INCH CENTRAL. THE MIXED PCPN WILL
KEEP ANY ACCUM MINOR S. LOW SWEEPS THRU THE OHIO VALLEY TNGT. BY WED
AFTN IT IS IN EASTERN KY. MODELS SHOWING GOOD DRYING IN THE AFTN.
OMEGA VALUES REMAIN POSITIVE AT 12Z THEN BECOME NEUTRAL AT 18Z
FURTHER DECREASING IN THE AFTN. PCPL WATER DROPS TO LESS THEN .2 BY
00Z. WILL KEEP LIKELY POPS DURING THE MRNG THEN ONLY A CHANCE IN THE
AFTN. WITH TEMPS STARTING OUT IN THE UPPER 20S TO LOWER 30S WILL
KEEP PCPN ALL SNOW. DURING THE LAST SYSTM EVAP COOLING CAUSED PCPN
TO BE MORE SOLID THEN LIQUID. AS COLD FRONT MOVES THROUGH TEMPS WILL
EITHER BECOME STEADY OR DECREASE SOME IN THE AFTN. DRIER AND COLDER
WEATHER MOVES IN WED NIGHT. LOWS WILL BE IN THE UPPER TEENS TO MID
20S.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM 10 PM THIS EVENING TO 6 PM EST WEDNESDAY FOR
INZ021-028>031-035>049-054>057-063>065-072.

&&

UPDATE...JAS
PUBLIC...SH
AVIATION...JOHNSON
Hazardous weather outlook, Dec 3, 5:17 PM EST, 17 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EST MON DEC 3 2007

INZ021-028>031-035>042-046>049-056-057-041100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENDRICKS-MARION-
HANCOCK-HENRY-SHELBY-RUSH-
517 PM EST MON DEC 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A CLIPPER SYSTEM WILL BRING SNOW TO CENTRAL INDIANA BEGINNING
TUESDAY EVENING AND THROUGH THE OVERNIGHT HOURS. 1 TO 2 INCHES OF
ACCUMULATION ARE EXPECTED LOCALLY UP TO 3 INCHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ043>045-051>055-060>065-067>072-041100-
VERMILLION-PARKE-PUTNAM-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-
GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
517 PM EST MON DEC 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A CLIPPER SYSTEM WILL BRING A CHANCE OF RAIN OR SNOW TO CENTRAL
INDIANA BEGINNING TUESDAY AFTERNOON AND THROUGH THE OVERNIGHT HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

Nearby

Snow Advisories in Indiana, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.